Your Thyroid could be not working properly. I was losing my hair & gaining weight rapidly & found out that my Thyroid was to blame. That is why I take a synthetic hormone for my thyroid now.
I've stopped gaining the weight but before we had discovered what was causing all of my problems I went from a healthy 150lbs to an unhealthy 360lbs in about 6months time. Now that we have me on the synthyroid. And all other ailments under control I'm slowly but surely regaining control over my weight. I wish it went off as fast as it came on but according to my doctors the slower I take it off the better as my body has time to adjust to the weight change & I won't have the excess skin. And so far they've been correct. I don't have the excess skin & it is shrinking. I'm now down to 250 lbs but it has taken me a few years. I'm unable to excersize as much as a normal person due to a neck injury that has cause me to have moments of paralysis. So I do as much as I can when I'm not being aflicted by that problem.
I do know what it is to be thinning on the top & I still afraid of that but according to my doctors if I keep stressing myself out about the thinning issue I will continue to shed my hair, as my thyroid is under control so now it is stress that is causing the continuation of my thinning problem.
My prayers are with you.
What is a thyroid influxuation and I do have an appt with my internist soon.
I would suggest that you seek your doctors advise to see if you actually have a thyroid influxuation.
I'm completely off all HRT & have been for 13yrs other than my thyroid replacement. I am Postmenopausal & happily. I have severe family history of breast cancer, ovarian, uterine & thus I was surgically thrown the rest of the way through menopause at a young age.
My body began at 25 & I was then place surgically at the age of 32 & my OB Gyn agree that my fear of breast cancer was valid & so she recommended that I only be on the HRT for 1 yr after she rendered me into menopause by the complete hysterectomy.
I'll lift you up in prayers.